# SDR J7SA2020091800222

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N374FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500393
- Aircraft time: 3,704 hours, 2,567 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: B, A

## Discrepancy

AT CRUISE 43,000 FT, RECEIVED A STALL WARNING, PITCH TRIM BACK UP FAIL, FLAP FAIL, AND SPOILER FAULT.  RAN THE QRH, THEN DESCENDED BY HAND DUE TO AUTOPILOT ONLY WORKING FOR ALTITUDE HOLD.  RAN THE QRH FOR NO FLAP NUMBERS BELOW 18,000 FT THEN DECLARED AN EMERGENCY AT 18,000 FT.  AIRCRAFT LANDED SAFELY AT KPBI.  REMOVED AND REPLACED NR 1 FCE AS REQUIRED.  PERFORMED SATISFACTORY RIGGING OF FLAPS WITH NO FAULTS OR DEFECTS NOTED, IAW EMB 505 AMM 27-03-01.  ALL RII PROCEDURES COMPLIED WITH.  SWPS OPERATIONAL CHECKS GOOD, IAW EMB 505 AMM 27-36-00.  P/N OFF/ON: 462900-1017; S/N OFF: 0649 S/N ON: 0840.
